# SDR IPXA2023020290534

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,139 hours, 16,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* *DOES NOT INITIATE TEST WHEN PUSHED* REF M-801780 EMGY LIGHTING SYS TEST EACH FLT REINSPECT REQUIRED. C/W EACH FLT REINSPECTION OF EMGCY LIGHT SYS TEST PER DMP 33-50-2. DEFERRAL REMAINSR/R EMERGENCY LIGHT TEST PUSHBUTTON SWITCH PER SWPM 20-83-11. OP CK GOOD PER MM 33-51-01. THIS CLEARS M801780 PLACARD REMOVED DMP REVERSED.
